Item Description

Show full item record

Title: Two Genera of Hawaiian Drosophilidae (Diptera) 
Author: Malloch, J.R.
Date: 1938
Publisher: Hawaiian Entomological Society
Citation: Malloch, JR. 1938. Two Genera of Hawaiian Drosophilidae (Diptera). Proc Hawaiian Entomol Soc 10(01): 053-055.
Pages/Duration: 3 pages
ISSN: 0073-134X
URI: http://hdl.handle.net/10125/15952
LC Subject Headings: Insects -- Hawaii -- Periodicals
Entomology -- Periodicals

Item File(s)

Files Size Format View
PHES10_053-055.pdf 169.4Kb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About